MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC DIMENSION VISTA; DIMENSION VISTA® CO2 CARBON DIOXIDE FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC DIMENSION VISTA; DIMENSION VISTA® CO2 CARBON DIOXIDE FLEX® REAGENT CARTRIDGE
Model Number 10445163
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Mdrs 2517506-2020-00168, 2517506-2020-00170, 2517506-2020-00171, and 2517506-2020-00172 were filed for the same event.The customer contacted the siemens customer care center (ccc) and reported that discordant, falsely depressed carbon dioxide (co2) patient results were obtained on one patient's samples on the dimension vista 500 system.Siemens is investigating the event.
 
Event or Problem Description
Discordant falsely depressed carbon dioxide (co2) results were obtained on one patient's samples on the dimension vista 500 system.The discordant results were reported to the physician(s).The same samples were reprocessed on the same day on a non-siemens instrument and higher results, regarded as correct, were obtained.Corrected results were reported from the non-siemens instrument.There are no known reports of patient intervention or adverse health consequences due to the discordant falsely depressed co2 results.
 
Additional Manufacturer Narrative
Mdrs 2517506-2020-00168, 2517506-2020-00170, 2517506-2020-00171, and 2517506-2020-00172 were filed on 04-jun-2020 for the same event.Additional information (22-jun-2020): siemens headquarters support center (hsc) completed their investigation of the discordant, falsely depressed carbon dioxide (co2) patient results obtained on one patient's samples on the dimension vista 500 system.Quality control was within range without evidence of imprecision or outliers.The customer has not reported discordant results samples from other patients suggesting the issue is sample specific.Methodology differences between the dimension vista methodology and the alternate non-siemens methodology cannot be ruled out.The cause is unknown.The device is performing within specifications.No further evaluation is required.Section h6 has been updated to reflect the hsc investigation.Mdr supplements 2517506-2020-00168 supplement 1, 2517506-2020-00170 supplement 1, 2517506-2020-00171 supplement 1 and 2517506-2020-00172 supplement 1 were filed for the same event.

Brand Name
DIMENSION VISTA
Common Device Name
DIMENSION VISTA® CO2 CARBON DIOXIDE FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC
500 gbc drive
po box 6101
newark, de
MDR Report Key10121253
Report Number2517506-2020-00169
Device Sequence Number1762037
Product Code KHS
UDI-Device Identifier00842768015625
UDI-Public00842768015625
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K061238
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/08/2020
Device Model Number10445163
Device Catalogue NumberK1137 SMN 10445163
Device Lot Number19343BD
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/12/2020
Supplement Date Received by Manufacturer06/22/2020
Initial Report FDA Received Date06/04/2020
Supplement Report FDA Received Date07/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1